Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2009, 10:29 PM CDT for Sauk County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2009, 10:29 PM CDT (03:29 UTC)
- Expired
- Jun 18, 2009, 11:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Sauk County, WI
The radar
The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 190329
SVRMKX
WIC111-190415-
/O.NEW.KMKX.SV.W.0010.090619T0329Z-090619T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1029 PM CDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1115 PM CDT
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES WEST OF REEDSBURG...OR 13 MILES
NORTHEAST OF RICHLAND CENTER...AND WAS MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG BY 1055 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4365 9005 4365 8984 4346 8981 4343 9020
4355 9020 4356 9021 4355 9031 4357 9032
TIME...MOT...LOC 0329Z 257DEG 25KT 4350 9024
$$
BORGHOFF/FRANKS2 follow-up statements
000
WWUS53 KMKX 190341
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 PM CDT THU JUN 18 2009
WIC111-190415-
/O.CON.KMKX.SV.W.0010.000000T0000Z-090619T0415Z/
SAUK WI-
1041 PM CDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR IRONTON...OR 7 MILES WEST OF
REEDSBURG...MOVING EAST NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG BY 1100 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4365 9005 4365 8984 4346 8981 4343 9020
4355 9020 4356 9021 4355 9031 4357 9032
TIME...MOT...LOC 0341Z 252DEG 22KT 4352 9014
$$
WOOD000
WWUS53 KMKX 190406
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 PM CDT THU JUN 18 2009
WIC111-190415-
/O.CON.KMKX.SV.W.0010.000000T0000Z-090619T0415Z/
SAUK WI-
1106 PM CDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR REEDSBURG...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH FREEDOM BY 1115 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4365 9005 4365 8984 4346 8981 4343 9020
4355 9020 4356 9021 4355 9031 4357 9032
TIME...MOT...LOC 0406Z 273DEG 22KT 4352 8994
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 18, 8:49 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CDT THU JUN 18 2009 .UPDATE... LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE BETWEEN 01 AND 06Z. STRONG CAP GRADUALLY WEAKENS AFTER 02Z. 0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION PUSHES EAST BY MIDNIGHT. LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE ABOVE TRENDS. RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600 J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY 06Z WITH BRN AT 36. THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE NIGHT GOES ON. && HENTZ .PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/ TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF 850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN VERTICAL WIND SHEAR...CAPE...AND MOISTURE. FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION. SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN. HIGH PRESSURE RIDGE FOR SATURDAY NIGHT. SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME CONVECTION...POSSIBLY CONTINUING INTO MONDAY. TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT LAKES REGION. WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT. AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING. TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE STRONGEST STORMS. EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING. SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06 AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT THU JUN 18 2009 WIZ046-047-051-052-056>060-062>072-192045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 818 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION. SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON AND EVENING. LMZ643>646-192045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 818 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH. LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL. AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY. BORGHOFF WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 18, 8:13 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 813 PM CDT THU JUN 18 2009 WIZ046-047-051-052-056>060-062>072-190300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 813 PM CDT THU JUN 18 2009 ...MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT FOR MUCH OF SOUTHERN WISCONSIN... A SLOW MOVING WARM FRONT OVER FAR NORTHEAST IOWA AND NORTHERN ILLINOIS WILL REACH FAR SOUTHERN WISCONSIN THIS EVENING AS AN UPPER LEVEL DISTURBANCE TRAVELS EAST INTO THE UPPER MIDWEST. VERY WARM AND HUMID CONDITIONS HAVE LEAD TO AN EXTREMELY UNSTABLE ATMOSPHERE THIS EVENING OVER NORTHERN IOWA...AND WIND SHEAR IS QUITE STRONG AS WELL. AS A RESULT...AN OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES IS STILL EXPECTED TO DEVELOP RAPIDLY THIS EVENING NEAR AND NORTH OF THE IOWA AND MINNESOTA BORDER. THESE STORMS WILL THEN TRAVEL EAST SOUTHEAST INTO SOUTHERN WISCONSIN FOR LATER THIS EVENING. THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTH OF A LINE FROM MARKESAN TO MILWAUKEE IN A MODERATE RISK...AND A SLIGHT RISK NORTH OF THAT LINE. BASEBALL SIZE HAIL AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE WITH ANY STORM THAT DEVELOPS THROUGH TONIGHT. TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS SOUTH CENTRAL WISCONSIN. PEOPLE SHOULD REMAIN ALERT FOR SEVERE THUNDERSTORMS THROUGH THE OVERNIGHT. BE PREPARED FOR SEVERE WEATHER BY HAVING AN ACTION PLAN READY SHOULD THESE STORMS APPROACH. IF HEADED TO BED...MAKE SURE YOUR NOAA WEATHER RADIO ALL HAZARDS IS SET TO ALERT MODE. REMEMBER...A WATCH MEANS SEVERE THUNDERSTORMS ARE POSSIBLE...AND A WARNING MEANS SEVERE THUNDERSTORMS ARE OCCURRING OR IMMINENT AND ACTION IS REQUIRED TO PROTECT LIVES AND PROPERTY. BORGHOFF
Special weather statement, Jun 18, 9:54 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 954 PM CDT THU JUN 18 2009 WIZ056-057-190345- COLUMBIA-SAUK- 954 PM CDT THU JUN 18 2009 ...STRONG THUNDERSTORM MOVING INTO NORTHERN SAUK COUNTY... AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES WEST OF REEDSBURG...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHWEST OF REEDSBURG BY 1030 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BORGHOFF/FRANKS
Special weather statement, Jun 18, 10:09 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1009 PM CDT THU JUN 18 2009 WIZ046-047-056-057-190400- COLUMBIA-GREEN LAKE-MARQUETTE-SAUK- 1009 PM CDT THU JUN 18 2009 ...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE COUNTY... AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONTELLO BY 1040 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BORGHOFF/FRANKS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:01 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Washington, Waukesha | 59 min |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:35 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 85 min |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 65 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 52 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jun 19, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.